UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1366

タイトル: On a Family of Subgroups of the Teichmüller Modular Group of Genus Two Obtained from the Jones Representation
著者: Morishita, Masanori
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 2, Page 403-415
抄録: We study the image of the reduction of the specialized Jones representation of the Teichmuller modular group $Γ$ of genus 2. As a result, we give a family of normal subgroups of $Γ$ with finite unitary groups as quotients. We also show that they do not contain the Torelli subgroup of $Γ$.
URI: http://hdl.handle.net/2261/1366
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040207.pdf142.17 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください